| Model Number |
102901 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Low Blood Pressure/ Hypotension (1914); Unspecified Infection (1930)
| Date of Event |
08/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system was evaluated for a systolic blood pressure below 100.No signs or symptoms of an infection were identified during evaluation; however, the physician suspected a possible infection related to the evoke scs system.No additional intervention was performed due to absence of signs or symptoms of infection.
Additional Manufacturer Narrative
(b)(4).